MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA MRI XT DR SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DDMB1D4
Medical Device Problem Codes Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Codes Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that right ventricular (rv) noise and a small rise in sensing integrity counter (sic) were observed, which were believed to be related to electromagnetic interference (emi).The noise caused a brief pause in pacing.The patient also reported experiencing an episode of syncope.The implantable cardioverter defibrillator (icd) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the patient was seen in clinic and reproducible noise and a range of motion was observed.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated emi.Analysis of the device memory had an observation relating to pacing.Analysis of the device memory indicated noise.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERA MRI XT DR SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21944658
Report Number3004209178-2025-07579
Device Sequence Number12970812
Product Code LWS
UDI-Device Identifier00643169929203
UDI-Public00643169929203
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/28/2019
Device Model NumberDDMB1D4
Device Catalogue NumberDDMB1D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/01/2025
06/02/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date05/13/2025
06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 6947M55 LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age71 YR
Patient SexMale